Title

On a logistic equation with piecewise constant arguments

Document Type

Article

Date of Original Version

1-1-1991

Abstract

Let [·] denote the greatest-integer function and consider the logistic equation with piecewise constant arguments (*) where r ∈ (0, ∞) and ao, a1, · · ·, am ∈ [0, ∞) Σmj=0 aj > 0 and r+m ≠ 1. We obtained necessary and sufficient conditions for the oscillation of all positive solutions of equation (*) about the positive steady state N* = Σmj=0aj) -1. We also obtained sufficient conditions for the global attractivity of the positive steady state N*. © 1991, Khayyam Publishing. All rights reserved.

Publication Title

Differential and Integral Equations

Volume

4

Issue

1

This document is currently not available here.

Share

COinS